# SDR AALA201611149016

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 18,285 hours, 6,740 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED A CAUTION LIGHT CAME ON DURING THE TAKE OFF ROLL AT 40 KNOTS.  ABORTED THE TAKE OFF AND THE CREW REPORTED THAT NO OTHER INDICATION OCCURRED.  CREW ATTEMPTED TO RECALL THE ECAM INDICATION BUT COULD NOT.  FIRST OFFICER SAW BRAKE INDICATION FOR A MOMENT AND IAW MAINTENANCE RECYCLED MAX BRAKE AND ANTI-SKID AND MAIN WHEEL STEERING WITH NO INDICATION. THE DECISION WAS MADE TO CONTINUE THE FLIGHT.  NO MAINTENANCE ACTION WAS TAKEN AFTER RECYLCLING THESE SYSTEMS.
